# SDR VNAA2018080431103

- Difficulty date: August 3, 2018
- Submitted: August 4, 2018
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 8,176 hours, 7,475 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Tru
- Part number: 100201021763
- Part serial: 88003552
- Condition: Failed
- Location: Cabin Lights
- Part time: 16,704 hours, 11,569 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CBP2-E8 CABIN LIGHT CIRCUIT BREAKER TRIPPED AND A BURNING ODOR.   REMOVED AND REPLACED CABIN INTERIOR TRU,  OPS CHECKED GOOD. THE AIRCRAFT WAS OK FOR SERICE,   NO SMOKE, OR OTHER DEFECTS NOTED AND THE CIRCUIT BREAKER REMAINED SET.
